MathSciNet Relay Station
MathSciNet bibliographic data
MR914427 (89f:82004) 82A05 (81E25)
Brydges, D. C.; Kennedy, T. Mayer expansions and the Hamilton-Jacobi equation. J. Statist. Phys. 48 (1987), no. 1-2, 19–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement